# SDR GUUA09240701

- Difficulty date: September 24, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 24,880 hours, 29,983 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 2043 TNT/FLL, DURING FLIGHT AIRCRAFT COCKPIT SMELLS LIKE FUEL THE ODOR WAS OVERWELMING.  INSPECTED AIRCRAFT FOUND NO EVIDENCE OF FUEL LEAK. PERFORMED ENGINE RUNS AT VARIOUS POWER SETTINGS NO FUEL ODOR NOTED.
